Alert archive / North Dakota / Wind Chill Advisories in 2013
Wind Chill Advisory 13, NWS Bismarck, ND
NWS Bismarck, ND issued this wind chill advisory at Nov 22, 2013, 4:01 AM CST for 15 counties in North Dakota. It took effect at Nov 22, 2013, 6:00 PM CST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Nov 22, 2013, 4:01 AM CST (10:01 UTC)
- In effect from
- Nov 22, 2013, 6:00 PM CST
- Expired
- Nov 23, 2013, 11:20 AM CST
- In force
- 17 hr
- Issued by
- NWS Bismarck, ND
Counties Bottineau County, ND, Burke County, ND, Divide County, ND, Dunn County, ND, Foster County, ND, McHenry County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Wells County, ND, Williams County, ND
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 10.0 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1886 m above ground
- 0-6 km bulk shear
- 87 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- -71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
081 WWUS43 KBIS 221001 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 401 AM CST FRI NOV 22 2013 ...DANGEROUS WIND CHILLS NORTH CENTRAL AND PARTS OF NORTHWEST TONIGHT AND SATURDAY MORNING... .WIND CHILLS OF AROUND 25 BELOW ZERO ARE EXPECTED FRIDAY EVENING THROUGH SATURDAY MORNING FOR PLACES LIKE STANLEY...KENMARE... BOTTINEAU...MINOT...RUGBY...AND ROLLA. FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN WHEN VENTURING OUTDOORS. WEAR MULTIPLE LAYERS AND COVER ALL EXPOSED SKIN. IF TRAVELING...CARRY A WINTER SURVIVAL KIT. NDZ002>005-010>013-221815- /O.NEW.KBIS.WC.Y.0013.131123T0000Z-131123T1800Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY 401 AM CST FRI NOV 22 2013 ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SATURDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SATURDAY. * WIND CHILL VALUES...AROUND 25 BELOW ZERO. * OTHER IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ JV
10 follow-up statements
142 WWUS43 KBIS 221250 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 650 AM CST FRI NOV 22 2013 ...DANGEROUS WIND CHILLS NORTH CENTRAL AND PARTS OF NORTHWEST TONIGHT AND SATURDAY MORNING... .WIND CHILLS AS LOW AS 30 BELOW ZERO ARE EXPECTED FRIDAY EVENING THROUGH SATURDAY MORNING FOR PLACES LIKE STANLEY...KENMARE... BOTTINEAU...MINOT...RUGBY...AND ROLLA. FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN WHEN VENTURING OUTDOORS. WEAR MULTIPLE LAYERS AND COVER ALL EXPOSED SKIN. IF TRAVELING... CARRY A WINTER SURVIVAL KIT. NDZ002>005-010>013-222100- /O.CON.KBIS.WC.Y.0013.131123T0000Z-131123T1800Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY 650 AM CST FRI NOV 22 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SATURDAY... * WIND CHILL VALUES...AS LOW AS 30 BELOW ZERO. * OTHER IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WAA
107 WWUS43 KBIS 221611 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1011 AM CST FRI NOV 22 2013 ...DANGEROUS WIND CHILLS NORTH CENTRAL AND PARTS OF NORTHWEST TONIGHT AND SATURDAY MORNING... .WIND CHILLS AS LOW AS 30 BELOW ZERO ARE EXPECTED FRIDAY EVENING THROUGH SATURDAY MORNING FOR PLACES LIKE STANLEY...KENMARE... BOTTINEAU...MINOT...RUGBY...AND ROLLA. FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN WHEN VENTURING OUTDOORS. WEAR MULTIPLE LAYERS AND COVER ALL EXPOSED SKIN. IF TRAVELING... CARRY A WINTER SURVIVAL KIT. NDZ002>005-010>013-230015- /O.CON.KBIS.WC.Y.0013.131123T0000Z-131123T1800Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY 1011 AM CST FRI NOV 22 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SATURDAY... * WIND CHILL VALUES...AS LOW AS 30 BELOW ZERO. * OTHER IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WAA/RP KINNEY
632 WWUS43 KBIS 221856 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1256 PM CST FRI NOV 22 2013 ...DANGEROUS WIND CHILLS NORTH CENTRAL AND PARTS OF NORTHWEST TONIGHT AND SATURDAY MORNING... .A WIND CHILL ADVISORY IS IN EFFECT TONIGHT AND SATURDAY MORNING FOR NORTH CENTRAL NORTH DAKOTA. WIND CHILLS AS LOW AS 30 BELOW ZERO ARE EXPECTED FRIDAY EVENING THROUGH SATURDAY MORNING FOR PLACES LIKE STANLEY...KENMARE... BOTTINEAU...MINOT...RUGBY...AND ROLLA. FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN WHEN VENTURING OUTDOORS. WEAR MULTIPLE LAYERS AND COVER ALL EXPOSED SKIN. IF TRAVELING... CARRY A WINTER SURVIVAL KIT. NDZ002>005-010>013-230300- /O.CON.KBIS.WC.Y.0013.131123T0000Z-131123T1800Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY 1256 PM CST FRI NOV 22 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SATURDAY... * WIND CHILL VALUES...AS LOW AS 30 BELOW ZERO. * OTHER IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WAA/RP KINNEY
430 WWUS43 KBIS 222050 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 250 PM CST FRI NOV 22 2013 ...DANGEROUS WIND CHILLS NORTH CENTRAL AND NORTHWEST TONIGHT AND SATURDAY MORNING... .A WIND CHILL ADVISORY IS IN EFFECT TONIGHT AND SATURDAY MORNING FOR NORTH CENTRAL AND NORTHWEST NORTH DAKOTA. WIND CHILLS AS LOW AS 30 BELOW ZERO ARE EXPECTED FRIDAY EVENING THROUGH SATURDAY MORNING FOR PLACES LIKE STANLEY...KENMARE...BOTTINEAU...MINOT...RUGBY...AND ROLLA. FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN WHEN VENTURING OUTDOORS. WEAR MULTIPLE LAYERS AND COVER ALL EXPOSED SKIN. IF TRAVELING... CARRY A WINTER SURVIVAL KIT. NDZ001-009-017>019-021>023-230500- /O.EXA.KBIS.WC.Y.0013.131123T0000Z-131123T1800Z/ DIVIDE-WILLIAMS-MCKENZIE-DUNN-MERCER-MCLEAN-SHERIDAN-WELLS- INCLUDING THE CITIES OF...CROSBY...WILLISTON...WATFORD CITY... KILLDEER...BEULAH...HAZEN...GARRISON...MCCLUSKY...HARVEY 250 PM CST FRI NOV 22 2013 ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SATURDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SATURDAY. * WIND CHILL VALUES...AS LOW AS 30 BELOW ZERO. * OTHER IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ NDZ002>005-010>013-230500- /O.CON.KBIS.WC.Y.0013.131123T0000Z-131123T1800Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY 250 PM CST FRI NOV 22 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SATURDAY... * WIND CHILL VALUES...AS LOW AS 30 BELOW ZERO. * OTHER IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WAA/RP KINNEY
865 WWUS43 KBIS 230355 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 955 PM CST FRI NOV 22 2013 ...DANGEROUS WIND CHILLS NORTH CENTRAL AND NORTHWEST TONIGHT AND SATURDAY MORNING... .A WIND CHILL ADVISORY IS IN EFFECT TONIGHT AND SATURDAY MORNING FOR ALL OF NORTH CENTRAL AND NORTHWEST NORTH DAKOTA. WIND CHILLS AS LOW AS 30 BELOW ZERO ARE EXPECTED THROUGH SATURDAY MORNING FOR PLACES LIKE STANLEY...KENMARE...BOTTINEAU...MINOT...RUGBY AND ROLLA...GARRISON...HARVEY AND CARRINGTON. FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN WHEN VENTURING OUTDOORS. WEAR MULTIPLE LAYERS AND COVER ALL EXPOSED SKIN. IF TRAVELING...CARRY A WINTER SURVIVAL KIT. NDZ025-231200- /O.EXA.KBIS.WC.Y.0013.000000T0000Z-131123T1800Z/ FOSTER- INCLUDING THE CITY OF...CARRINGTON 955 PM CST FRI NOV 22 2013 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST SATURDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST SATURDAY. * WIND CHILL VALUES...AS LOW AS 30 BELOW ZERO. * OTHER IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ NDZ001>005-009>013-017>019-021>023-231200- /O.CON.KBIS.WC.Y.0013.000000T0000Z-131123T1800Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-SHERIDAN-WELLS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...GARRISON... MCCLUSKY...HARVEY 955 PM CST FRI NOV 22 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY... * WIND CHILL VALUES...AS LOW AS 30 BELOW ZERO. * OTHER IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ HEINERT
073 WWUS43 KBIS 230656 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1256 AM CST SAT NOV 23 2013 ...DANGEROUS WIND CHILLS NORTH CENTRAL AND NORTHWEST THROUGH SATURDAY MORNING... .A WIND CHILL ADVISORY REMAINS IN EFFECT THROUGH THIS SATURDAY MORNING FOR ALL OF NORTH CENTRAL AND NORTHWEST NORTH DAKOTA. WIND CHILLS AS LOW AS 30 BELOW ZERO ARE EXPECTED THROUGH SATURDAY MORNING FOR PLACES LIKE STANLEY...KENMARE...BOTTINEAU...MINOT...RUGBY AND ROLLA...GARRISON...HARVEY AND CARRINGTON. AS OF MIDNIGHT CST...TEMPERATURES WERE ALREADY 10 TO 20 BELOW ACROSS MUCH OF NORTHWESTERN AND NORTH CENTRAL NORTH DAKOTA...WITH SOME WIND CHILLS DOWN TO AROUND 30 BELOW ZERO. THESE LOW WIND CHILLS ARE EXPECTED TO CONTINUE THROUGH MUCH OF THE MORNING HOURS ACROSS THE ADVISORY AREA. FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN WHEN VENTURING OUTDOORS. WEAR MULTIPLE LAYERS AND COVER ALL EXPOSED SKIN. IF TRAVELING...CARRY A WINTER SURVIVAL KIT. NDZ001>005-009>013-017>019-021>023-025-231500- /O.CON.KBIS.WC.Y.0013.000000T0000Z-131123T1800Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-SHERIDAN-WELLS-FOSTER- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...GARRISON... MCCLUSKY...HARVEY...CARRINGTON 1256 AM CST SAT NOV 23 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WIND CHILL VALUES...AS LOW AS 30 BELOW ZERO. * OTHER IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ JV
765 WWUS43 KBIS 230944 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 344 AM CST SAT NOV 23 2013 ...DANGEROUS WIND CHILLS NORTH CENTRAL AND NORTHWEST THIS MORNING... .A WIND CHILL ADVISORY REMAINS IN EFFECT THROUGH THIS MORNING FOR ALL OF NORTH CENTRAL AND NORTHWEST NORTH DAKOTA. WIND CHILLS AS LOW AS 30 BELOW ZERO ARE EXPECTED THROUGH THIS MORNING FOR PLACES LIKE STANLEY...KENMARE...BOTTINEAU...MINOT...RUGBY AND ROLLA...GARRISON...HARVEY AND CARRINGTON. EARLY THIS MORNING TEMPERATURES WERE ALREADY 10 TO 20 BELOW ACROSS MUCH OF NORTHWESTERN AND NORTH CENTRAL NORTH DAKOTA...WITH SOME WIND CHILLS DOWN TO AROUND 30 OR 35 BELOW ZERO. THESE LOW WIND CHILLS ARE EXPECTED TO CONTINUE THROUGH MUCH OF THE MORNING HOURS ACROSS THE ADVISORY AREA. FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN WHEN VENTURING OUTDOORS. WEAR MULTIPLE LAYERS AND COVER ALL EXPOSED SKIN. IF TRAVELING...CARRY A WINTER SURVIVAL KIT. NDZ001>005-009>013-017>019-021>023-025-231745- /O.CON.KBIS.WC.Y.0013.000000T0000Z-131123T1800Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-SHERIDAN-WELLS-FOSTER- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...GARRISON... MCCLUSKY...HARVEY...CARRINGTON 344 AM CST SAT NOV 23 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WIND CHILL VALUES...AS LOW AS 35 BELOW ZERO. * OTHER IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ JV
828 WWUS43 KBIS 231242 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 642 AM CST SAT NOV 23 2013 ...DANGEROUS WIND CHILLS NORTH CENTRAL AND PORTIONS OF THE NORTHWEST THIS MORNING... .A WIND CHILL ADVISORY REMAINS IN EFFECT THROUGH THIS MORNING FOR ALL OF NORTH CENTRAL AND PORTIONS OF NORTHWEST NORTH DAKOTA. WIND CHILLS AS LOW AS 30 BELOW ZERO ARE EXPECTED THROUGH THIS MORNING FOR PLACES LIKE STANLEY...KENMARE...BOTTINEAU...MINOT...RUGBY ROLLA...GARRISON...HARVEY AND CARRINGTON. EARLY THIS MORNING TEMPERATURES WERE ALREADY 10 TO 20 BELOW ACROSS MUCH OF NORTHWESTERN AND NORTH CENTRAL NORTH DAKOTA...WITH SOME WIND CHILLS DOWN TO AROUND 30 BELOW ZERO. THESE LOW WIND CHILLS ARE EXPECTED TO CONTINUE THROUGH MUCH OF THE MORNING HOURS ACROSS THE ADVISORY AREA. THE WIND CHILL ADVISORY HAS BEEN CANCELLED FOR WILLIAMS... MCKENZIE...DUNN AND MERCER COUNTIES. CLOUDS HAVE MOVED INTO THESE AREAS AND THE TEMPERATURES HAVE RISEN THIS MORNING. FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN WHEN VENTURING OUTDOORS. WEAR MULTIPLE LAYERS AND COVER ALL EXPOSED SKIN. IF TRAVELING...CARRY A WINTER SURVIVAL KIT. NDZ009-017>019-231345- /O.CAN.KBIS.WC.Y.0013.000000T0000Z-131123T1800Z/ WILLIAMS-MCKENZIE-DUNN-MERCER- INCLUDING THE CITIES OF...WILLISTON...WATFORD CITY...KILLDEER... BEULAH...HAZEN 642 AM CST SAT NOV 23 2013 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND CHILL ADVISORY. CLOUDS HAVE MOVED INTO THIS PORTIONS AND TEMPERATURES HAVE RISEN ABOVE THE WIND CHILL ADVISORY THRESHOLD. THE ADVISORY HAS BEEN CANCELLED THIS MORNING. $$ NDZ001>005-010>013-021>023-025-231800- /O.CON.KBIS.WC.Y.0013.000000T0000Z-131123T1800Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY- PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...NEW TOWN...MINOT...TOWNER...RUGBY... GARRISON...MCCLUSKY...HARVEY...CARRINGTON 642 AM CST SAT NOV 23 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WIND CHILL VALUES...AS LOW AS 30 BELOW ZERO. * OTHER IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WAA
125 WWUS43 KBIS 231552 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 952 AM CST SAT NOV 23 2013 ...DANGEROUS WIND CHILLS NORTH CENTRAL THIS MORNING... .A WIND CHILL ADVISORY REMAINS IN EFFECT THROUGH THIS MORNING FOR NORTH CENTRAL NORTH DAKOTA. WIND CHILLS AS LOW AS 30 BELOW ZERO ARE EXPECTED THROUGH THIS MORNING FOR PLACES LIKE STANLEY...KENMARE...BOTTINEAU...MINOT...RUGBY ROLLA...GARRISON...HARVEY AND CARRINGTON. EARLY THIS MORNING TEMPERATURES WERE ALREADY 10 TO 20 BELOW ACROSS MUCH OF NORTHWESTERN AND NORTH CENTRAL NORTH DAKOTA...WITH SOME WIND CHILLS DOWN TO AROUND 30 BELOW ZERO. THESE LOW WIND CHILLS ARE EXPECTED TO CONTINUE THROUGH MUCH OF THE MORNING HOURS ACROSS THE ADVISORY AREA. FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN WHEN VENTURING OUTDOORS. WEAR MULTIPLE LAYERS AND COVER ALL EXPOSED SKIN. IF TRAVELING...CARRY A WINTER SURVIVAL KIT. NDZ001>005-010>013-021>023-025-231800- /O.CON.KBIS.WC.Y.0013.000000T0000Z-131123T1800Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY- PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...NEW TOWN...MINOT...TOWNER...RUGBY... GARRISON...MCCLUSKY...HARVEY...CARRINGTON 952 AM CST SAT NOV 23 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WIND CHILL VALUES...AS LOW AS 30 BELOW ZERO. * OTHER IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ RP KINNEY/WAA
146 WWUS43 KBIS 231720 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1120 AM CST SAT NOV 23 2013 ...WIND CHILL ADVISORY CANCELLED... .THE WIND ADVISORY FOR NORTH CENTRAL NORTH DAKOTA THIS MORNING HAS BEEN CANCELLED. WIND CHILL VALUES AROUND 15 BELOW WILL CONTINUE INTO THE EARLY AFTERNOON. NDZ001>005-010>013-021>023-025-231830- /O.CAN.KBIS.WC.Y.0013.000000T0000Z-131123T1800Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY- PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...NEW TOWN...MINOT...TOWNER...RUGBY... GARRISON...MCCLUSKY...HARVEY...CARRINGTON 1120 AM CST SAT NOV 23 2013 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND CHILL ADVISORY. TEMPERATURES AND WIND CHILL VALUES HAVE WARMED LATE THIS MORNING. WIND CHILL VALUES AROUND 15 BELOW WILL CONTINUE INTO THE EARLY AFTERNOON. $$ RP KINNEY
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind chill advisory went out at Nov 22, 1:07 AM CST, 2 hours 54 minutes earlier.
Area forecast discussion, Nov 22, 1:07 AM CST, 2 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 107 AM CST FRI NOV 22 2013 .UPDATE... ISSUED AT 107 AM CST FRI NOV 22 2013 FORECAST ON TRACK FOR THE OVERNIGHT HOURS. COLD FRONT EXTENDED FROM A LOW OVER SOUTHERN MANITOBA WESTWARD ALONG THE CANADIAN BORDER. THIS FRONT IS FORECAST TO CONTINUE PUSHING SOUTHWARD...BRINGING INCREASING CLOUDS AND A CHANCE OF LIGHT SNOW. TEMPERATURES CONTINUE TO CLIMB ACROSS WESTERN AND CENTRAL NORTH DAKOTA AS WARM ADVECTION MOVES IN WITH SOUTHWEST WINDS AHEAD OF THE COLD FRONT. SOUTHWEST WINDS SHOULD BECOME NORTHWEST AS THE FRONT PASSES THROUGH. UPDATE ISSUED AT 952 PM CST THU NOV 21 2013 MOST FORECAST ELEMENTS ARE ON TRACK FROM THE EARLIER FORECAST UPDATE. TEMPERATURES HAVE STARTED TO CLIMB AS SOUTHWEST WINDS INCREASE MIXING THE MID LEVEL WAA TO THE SURFACE. MAIN UPDATES WITH THIS FORECAST PACKAGE WERE TO POPULATE LATEST OBSERVATIONS AND TREND HOURLY WEATHER ELEMENTS BASED ON NEAR TERM HR MODEL DATA. SNOWFALL FROM LATE TONIGHT THROUGH WEDNESDAY WILL BE BELOW ADVISORY CRITERIA...GENERALLY AN INCH OR LESS MOST LOCATIONS...BUT WILL NOT RULE OUT A FEW AREAS GETTING UP TO 2 INCHES. SEE PREVIOUS DISCUSSION FOR DETAIL. UPDATE ISSUED AT 641 PM CST THU NOV 21 2013 THE INHERITED FORECAST IS MAINLY ON TRACK. TEMPERATURES PLUMMETED RAPIDLY THE PAST HOUR OR SO WITH THE ONSET OF DARKNESS...SO DID HAVE TO ADJUST LOWS A FEW DEGREES. STILL EXPECT STEADY TO RISING TEMPERATURES TONIGHT AS SOUTHWEST WINDS INCREASE HELPING TO MIX MID LEVEL WAA TO THE SURFACE. CLOUDS ASSOCIATED WITH TONIGHTS CLIPPER CURRENTLY ALONG TO JUST NORTH OF THE INTERNATIONAL BORDER. THESE CLOUDS WILL SLOWLY MOVE SOUTH AND EAST WITH TIME THIS EVENING AS A COLD FRONT ASSOCIATED WITH THE CLIPPER APPROACHES THE CANADIAN BORDER. AS THE FRONT PUSHES SOUTH INTO NORTHERN NORTH DAKOTA LATE TONIGHT/FRIDAY MORNING...THESE CLOUDS WILL SURGE SOUTHWARD MORE RAPIDLY AS SURFACE AND MID LEVEL WINDS TRANSITION TO NORTH/NORTHWESTERLY. STILL EXPECT AREAS OF LIGHT SNOW TO MOVE INTO MY NORTHWEST AND NORTH CENTRAL BEHIND THE COLD FROPA LATE TONIGHT...AND CONTINUE SOUTH THROUGH FRIDAY MORNING...WITH GENERALLY 1-2 INCHES ALONG AND NORTH OF HIGHWAY 2...WITH AMOUNTS TAPERING OFF AS YOU GO SOUTH TOWARDS INTERSTATE 94. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 329 PM CST THU NOV 21 2013 THE MAIN FORECAST HIGHLIGHT IN THE SHORT TERM PERIOD WILL BE FRIGID TEMPERATURES FRIDAY AFTERNOON...AND A SHOT OF LIGHT SNOW AHEAD OF THE ARCTIC AIR LATE TONIGHT AND FRIDAY. MODELS ARE IN GOOD AGREEMENT AND UTILIZED A MODEL BLEND WITH HPC GUIDANCE FOR QPF DETAILS. CURRENTLY...HIGH PRESSURE FROM CENTRAL MONTANA EAST INTO WEST AND CENTRAL NORTH DAKOTA. SKIES WERE MOSTLY CLEAR EXCEPT FOR SOME MID AND HIGH LEVEL CLOUDS ACROSS THE FAR SOUTH CENTRAL AND SOUTHEAST. TEMPERATURES WERE GENERALLY IN THE SINGLE DIGITS...WITH SOME TEENS IN THE FAR SOUTHWEST AND SOUTHEAST CWA. TONIGHT...THE COLD SURFACE HIGH WILL DROP SOUTH WITH A PERIOD OF WESTERLY WARM ADVECTION FLOW AHEAD OF A CLIPPER TRACKING ACROSS THE SOUTHERN PRAIRIE PROVINCES...WHICH USHERS IN THE IMPENDING COLD SPELL. FORECAST TEMPERATURES WILL BE TRICKY TONIGHT AS IT LOOKS LIKE AREAS...ESPECIALLY EAST...WILL DROP OFF EARLY THIS EVENING...BEFORE BECOMING STEADY AND THEN RISING OVERNIGHT. CURRENT THINKING IS THE NORTHEAST WILL SEE LOWS NEAR OR JUST BELOW ZERO NORTHEAST WHILE MOST AREAS WILL REMAIN IN THE SINGLE DIGITS ABOVE ZERO. EVENING WILL NEED TO KEEP AN EYE ON WIND CHILL HIGHLIGHTS. TEMPS ABOVE ZERO MOST AREAS BUT IF WINDS ARE A LITTLE STRONGER...WE COULD BE CLOSE FOR A FEW HOURS FRIDAY MORNING. MODELS ARE SIMILAR WITH QPF AMOUNTS BEHIND THE COLD FRONT ON FRIDAY...WITH AMOUNTS NEAR A TENTH FAR NORTH...TAPERING QUICKLY AS YOU GO FARTHER SOUTH. BUT WITH EXPECT SLR RATIOS AROUND 20 TO 1...SNOW AMOUNTS OF AN INCH TO AN INCH AND A HALF ARE POSSIBLE MAINLY ALONG AND NORTH OF HIGHWAY 2. AMOUNTS ARE EXPECTED TO TAPER QUICKLY AS YOU GO SOUTH...WITH NO SIGNIFICANT ACCUMULATIONS ALONG AND SOUTH OF THE INTERSTATE 94 CORRIDOR. WITH VERY GOOD MODEL AGREEMENT HAVE INCREASED POPS TO HIGH CHANCE CATEGORY ACROSS THE FAR NORTH...TAPERING QUICKLY TO SLIGHT CHANCE OR ONLY FLURRIES AS YOU HEAD SOUTH OF HIGHWAY 2. DECENT GRADIENT WINDS BETWEEN THE EXITING LOW AND ARCTIC HIGH ON FRIDAY. BUT A PERIOD OF STRONG COLD ADVECTION AND A NICE FALL RISE COUPLET DROPPING SOUTH ACROSS THE AREA FRIDAY AFTERNOON/EVENING. HAVE BUMPED UP WINDS DURING FRIDAY AFTERNOON OVER GUIDANCE. WITH THE VERY COLD AIR DROPPING INTO THE AREA FRIDAY AFTERNOON... COMBINED WITH THE STRONG WINDS...WE COULD REACH WIND CHILL ADVISORY CRITERIA ACROSS THE NORTH BY LATE AFTERNOON. THINK WE WILL EVENTUALLY NEED WIND CHILL HEADLINES FOR THE NIGHTTIME HOURS BUT WILL HOLD OF ON INTRODUCING ANY HIGHLIGHTS BEGINNING DURING THE DAY FRIDAY...AS IT WOULD ONLY BE FOR A COUPLE HOURS. LATER SHIFTS MAY NEED TO START A FRIDAY NIGHT SATURDAY HAZARD...FRIDAY AFTERNOON. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 329 PM CST THU NOV 21 2013 THE HIGHLIGHT OF THE EXTENDED FORECAST IS THE COLDEST AIR OF THE SEASON THUS FAR FOR FRIDAY NIGHT INTO SATURDAY MORNING. THE 12 UTC DETERMINISTIC SUITE IS IN GOOD AGREEMENT ON A 1050 MB HIGH BUILDING ACROSS NORTH DAKOTA FRIDAY INTO FRIDAY NIGHT. WHEN COMBINED WITH THE SNOW COVER ACROSS THE NORTH...THE COLDEST NIGHT OF THE SEASON THUS FAR IS EXPECTED WITH LOWS OF -15 TO -20 NORTH...WITH THE SINGLE DIGITS BELOW ZERO ACROSS THE SOUTH. DID UNDERCUT ALL GUIDANCE BY AT LEAST FIVE DEGREES ACROSS THE SNOWPACK FOR LOWS FRIDAY NIGHT. WIND CHILLS MAY APPROACH ADVISORY CRITERIA OF -25 TO -30 EARLY SATURDAY MORNING ACROSS THE NORTH. UNDERCUT ALL GUIDANCE ONCE AGAIN ON SATURDAY FOR HIGHS BY AT LEAST FIVE DEGREES BELOW THE CONSENSUS AS RETURN FLOW WARMING WILL BE DIFFICULT TO REALIZE AT THE SURFACE WITH THE DEPARTING ARCTIC AIRMASS. HIGHS WARM BACK INTO THE 30S ON SUNDAY IN THE WARM SECTOR OF A SOUTHERN CANADA CLIPPER. HOWEVER...THIS WARM UP IS BRIEF AS ANOTHER COOL CANADIAN AIRMASS PROPAGATES SOUTH EARLY NEXT WEEK UNDER NORTHWEST FLOW ALOFT. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT) ISSUED AT 107 AM CST FRI NOV 22 2013 AT 100 AM CST...EXPECT VFR CONDITIONS AND WINDS GRADUALLY BECOMING WEST...THEN SHIFT NORTH TO NORTHWEST AS A COLD FRONT ALONG THE CANADIAN BORDER MOVES SOUTH ACROSS THE TAF SITES. VFR CONDITIONS BECOMING MVFR AT KISN/KMOT AFT 10Z. VFR CONDITIONS ARE EXPECTED TO CONTINUE FROM KDIK TO KBIS AND KJMS UNTIL AROUND 15Z/16Z...WHEN MVFR CIGS SHOULD MOVE IN WITH AREAS OF LIGHT SNOW. ALL TAF SITES BECOMING VFR FROM NORTH TO SOUTH DURING THE AFTERNOON WITH CLEAR SKIES EXPECTED AFT 00Z. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JV SHORT TERM...TWH LONG TERM...AYD AVIATION...JV
Hazardous weather outlook, Nov 21, 9:57 PM CST, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 957 PM CST THU NOV 21 2013 NDZ001>005-010>013-230400- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY- PIERCE- 957 PM CST THU NOV 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND NORTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT LIGHT SNOW WILL MOVE INTO NORTHWEST AND NORTH CENTRAL NORTH DAKOTA TONIGHT. ACCUMULATIONS WILL BE LESS THAN ONE HALF INCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY 1 TO 2 INCHES OF SNOW IS POSSIBLE FROM LATE THURSDAY NIGHT THROUGH FRIDAY AFTERNOON. ON FRIDAY NIGHT AND SATURDAY MORNING WIND CHILLS WILL FALL TO 25 TO 35 BELOW ZERO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ009-017>019-021>023-025-230400- WILLIAMS-MCKENZIE-DUNN-MERCER-MCLEAN-SHERIDAN-WELLS-FOSTER- 957 PM CST THU NOV 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY COLD TEMPERATURES ARE FORECAST FRIDAY AND SATURDAY. UP TO AN INCH OF SNOW IS POSSIBLE LATE THURSDAY NIGHT THROUGH FRIDAY AFTERNOON. ON FRIDAY NIGHT AND SATURDAY MORNING WIND CHILLS WILL FALL TO 20 TO 30 BELOW ZERO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ020-031>037-040>048-050-051-230400- OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 957 PM CST THU NOV 21 2013 /857 PM MST THU NOV 21 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIND CHILLS OF 10 TO 15 BELOW ARE EXPECTED FRIDAY NIGHT AND SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HEINERT
Nearby
Wind Chill Advisories in North Dakota, 2013Every wind chill advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.